Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients
HTML articles powered by AMS MathViewer

by Hoang-Long Ngo and Dai Taguchi PDF
Math. Comp. 85 (2016), 1793-1819 Request permission


We consider the Euler-Maruyama approximation for multi-dimen- sional stochastic differential equations with irregular coefficients. We provide the rate of strong convergence where the possibly discontinuous drift coefficient satisfies a one-sided Lipschitz condition and the diffusion coefficient is Hölder continuous and uniformly elliptic.
Similar Articles
Additional Information
  • Hoang-Long Ngo
  • Affiliation: Department of Mathematics and Informatics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, Hanoi, Vietnam
  • MR Author ID: 804677
  • Email:
  • Dai Taguchi
  • Affiliation: Department of Mathematical Sciences, Ritsumeikan University, 1-1-1 Nojihigashi, Kusatsu, Shiga, 525-8577, Japan
  • Email:
  • Received by editor(s): November 10, 2013
  • Received by editor(s) in revised form: April 10, 2014, July 6, 2014, October 16, 2014, and January 24, 2015
  • Published electronically: October 30, 2015
  • Additional Notes: This research was supported by grants of the Japanese government.
  • © Copyright 2015 American Mathematical Society
  • Journal: Math. Comp. 85 (2016), 1793-1819
  • MSC (2010): Primary 60H35, 41A25, 60H10, 65C30
  • DOI:
  • MathSciNet review: 3471108